# SDR QXEA2022082600277

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 11,545 hours, 7,278 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 900005811WT
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT, FOUND SEVERE AMOUNT OF TREAD MISSING FROM R/H INBOARD MAIN TIRE. REMOVED FROM SERVICE.  REPAIRED ON WO 322442. REPLACED BOTH RH MLG TIRES AND PERFORMED INSPECTION IAW AMM 05-50-15-200-801A. FOUND #2 ENGINE FIRE EXTINGUISHER DISCHARGE TUBE IAW 20-10-03-400-801A, P/N 170-0897-405. RETURNED TO SERVICE.
